# SDR AWXA200601108

- Difficulty date: June 28, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630160
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED IN RADIUS AT RL 207 LBL 31.  REPAIRED CRACK IN RADIUS AT FRAME 188 LBL 31 WC207 IAW B737 - 300 SRM 53 - 00 - 07 - 2R 11 FIG 201.
